Advertisement

Boundedness of the potential operators and their commutators in the local “complementary” generalized variable exponent Morrey spaces on unbounded sets

  • Canay AykolEmail author
  • Xayyam A. Badalov
  • Javanshir J. Hasanov
Original Paper
  • 3 Downloads

Abstract

In this paper we prove a Sobolev–Spanne type \({\,^{^{\complement }}\!\mathcal M}_{\{x_0\}}^{p(\cdot ),\omega } (\varOmega )\rightarrow {\,^{^{\complement }}\!\mathcal M}_{\{x_0\}}^{q(\cdot ),\omega } (\varOmega )\)-theorem for the potential operators \(I^{\alpha }\), where \({\,^{^{\complement }}\!\mathcal M}_{\{x_0\}}^{p(\cdot ),\omega }(\varOmega )\) is local “complementary” generalized Morrey spaces with variable exponent p(x), \(\omega (r)\) is a general function defining the Morrey-type norm and \(\varOmega \) is an open unbounded subset of \({{\mathbb {R}}^n}\). In addition, we prove the boundedness of the commutator of potential operators \([b,I^{\alpha }]\) in these spaces. In all cases the conditions for the boundedness are given in terms of Zygmund-type integral inequalities on \(\omega (x,r)\), which do not assume any assumption on monotonicity of \(\omega (x,r)\) in r.

Keywords

Riesz potential Fractional maximal operator Maximal operator Local “complementary” generalized variable exponent Morrey space Hardy–Littlewood–Sobolev–Morrey type estimate BMO space 

Mathematics Subject Classification

42B20; 42B25 42B35 

Notes

Acknowledgements

The authors would like to thank Prof. Dr. Vagif S. Guliyev (Dumlupinar University, Turkey and Institute of Mathematics and Mechanics of NAS of Azerbaijan, Azerbaijan) and Prof. Dr. Ayhan Serbetci (Ankara University, Turkey) for their helpful advice and comments. The research of Canay Aykol was partially supported by the Grant of Ankara University Scientific Research Project (BAP.17B0430003).

References

  1. 1.
    Aboulaich, R., Meskine, D., Souissi, A.: New diffusion models in image processing. Comput. Math. Appl. 56(4), 874–882 (2008)MathSciNetzbMATHCrossRefGoogle Scholar
  2. 2.
    Acerbi, E., Mingione, G.: Regularity results for stationary electro-rheological fluids. Arch. Ration. Mech. Anal. 164(3), 213–259 (2002)MathSciNetzbMATHCrossRefGoogle Scholar
  3. 3.
    Almeida, A., Hasanov, J.J., Samko, S.G.: Maximal and potential operators in variable exponent Morrey spaces. Georgian Math. J. 15(2), 1–15 (2008)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Aykol, C., Badalov, X.A., Hasanov, J.J.: Maximal and singular operators in the local “complementary” generalized variable exponent Morrey spaces on unbounded sets. Quaest. Math. (2019).  https://doi.org/10.2989/16073606.2019.1635539 CrossRefGoogle Scholar
  5. 5.
    Burenkov, V.I., Guliyev, H.V.: Necessary and sufficient conditions for boundedness of the maximal operator in the local Morrey-type spaces. Stud. Math. 163(2), 157–176 (2004)MathSciNetzbMATHCrossRefGoogle Scholar
  6. 6.
    Capone, C., Cruz-Uribe, D., Fiorenza, A.: The fractional maximal operator and fractional integrals on variable \(L_p\) spaces. Rev. Mat. Iberoam. 23, 743–770 (2007)MathSciNetzbMATHCrossRefGoogle Scholar
  7. 7.
    Chen, Y., Levine, S., Rao, M.: Variable exponent, linear growth functionals in image restoration. SIAM J. Appl. Math. 66(4), 1383–1406 (2006)MathSciNetzbMATHCrossRefGoogle Scholar
  8. 8.
    Cruz-Uribe, D., Fiorenza, A., Neugebauer, C.J.: The maximal function on variable \(L_p\)-spaces. Ann. Acad. Sci. Fenn. Math. 28(1), 223–238 (2003). Corrections: 29, No. 1, 247–249 (2004)MathSciNetzbMATHGoogle Scholar
  9. 9.
    Diening, L.: Maximal functions on generalized Lebesgue spaces \(L^{p(x)}\). Math. Inequal. Appl. 7(2), 245–253 (2004)MathSciNetzbMATHGoogle Scholar
  10. 10.
    Diening, L., Hästö, P., Nekvinda, A.: Open Problems in Variable Exponent Lebesgue and Sobolev spaces, Function Spaces, Differential Operators and Nonlinear Analysis. In: Proceedings of the Conference held in Milovy, Bohemian–Moravian Uplands, May 28–June 2, 2004, Math. Inst. Acad. Sci. Czech Republick, Praha, pp. 38–58 (2005)Google Scholar
  11. 11.
    Diening, L., Harjulehto, P., Hästö, P., Ružička, M.: Lebesgue and Sobolev Spaces with Variable Exponents. Lecture Notes in Mathematics, vol. 2017. Springer, Berlin (2011)zbMATHCrossRefGoogle Scholar
  12. 12.
    Giaquinta, M.: Multiple Integrals in the Calculus of Variations and Nonlinear Elliptic Systems. Princeton University Press, Princeton, NJ (1983)zbMATHGoogle Scholar
  13. 13.
    Guliyev, V.S.: Integral operators on function spaces on the homogeneous groups and on domains in \({{\mathbb{R}}^n}\). Doctor’s degree dissertation, Moscow, Mat. Inst. Steklov, pp. 1–329 (Russian) (1994)Google Scholar
  14. 14.
    Guliyev, V.S.: Function spaces, integral operators and two weighted inequalities on homogeneous groups. Some applications, Baku. pp. 1–332. (Russian) (1999)Google Scholar
  15. 15.
    Guliyev, V.S., Mustafayev, RCh.: Fractional integrals in spaces of functions defined on spaces of homogeneous type (Russian). Anal. Math. 24(3), 181–200 (1998)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Guliyev, V.S., Hasanov, J.J., Samko, S.G.: Boundedness of the maximal, potential and singular operators in the generalized variable exponent Morrey spaces. Math. Scand. 107, 285–304 (2010)MathSciNetzbMATHCrossRefGoogle Scholar
  17. 17.
    Guliyev, V.S., Hasanov, J.J., Samko, S.G.: Boundedness of the maximal, potential and singular integral operators in the generalized variable exponent Morrey type spaces. J. Math. Sci. 170(4), 423–443 (2010)MathSciNetzbMATHCrossRefGoogle Scholar
  18. 18.
    Guliyev, V.S., Hasanov, J.J., Badalov, X.A.: Commutators of the potential type operators in the vanishing generalized weighted Morrey spaces with variable exponent. Math. Inequal. Appl. 22(1), 331–351 (2019)MathSciNetzbMATHGoogle Scholar
  19. 19.
    Hästö, P.: Local-to-global results in variable exponent spaces. Math. Res. Lett. 15 (2008)Google Scholar
  20. 20.
    Kokilashvili, V., Meskhi, A.: Boundedness of maximal and singular operators in Morrey spaces with variable exponent. Arm. J. Math. (Electron.) 1(1), 18–28 (2008)MathSciNetzbMATHGoogle Scholar
  21. 21.
    Kovacik, O., Rakosnik, J.: On spaces \(L^{p(x)}\) and \(W^{k, p(x)}\). Czechoslovak Math. J. 41(116)(4), 592–618 (1991)zbMATHGoogle Scholar
  22. 22.
    Kufner, A., John, O., Fuçik, S.: Function Spaces. Noordhoff International Publishing, Publishing House Czechoslovak Academy of Sciences, Leyden (1977)zbMATHGoogle Scholar
  23. 23.
    Ho, Kwok-Pun: Singular integral operators. John–Nirenberg inequalities and Tribel–Lizorkin type spaces on weighted Lebesgue spaces with variable exponents. Revista De La Union Matematica Argentina 57(1), 85–101 (2016)MathSciNetzbMATHGoogle Scholar
  24. 24.
    Mizuta, Y., Shimomura, T.: Sobolev embeddings for Riesz potentials of functions in Morrey spaces of variable exponent. J. Math. Jpn. 60, 583–602 (2008)MathSciNetzbMATHCrossRefGoogle Scholar
  25. 25.
    Morrey, C.B.: On the solutions of quasi-linear elliptic partial differential equations. Trans. Am. Math. Soc. 43, 126–166 (1938)MathSciNetzbMATHCrossRefGoogle Scholar
  26. 26.
    Ružička, M.: Electrorheological fluids: modeling and mathematical theory. Lecture Notes in Mathematics, 1748, Springer, Berlin (2000)Google Scholar
  27. 27.
    Samko, S.G.: Convolution and potential type operators in the space \(L^{p(x)}\). Integral Transf. Spec. Funct. 7(3–4), 261–284 (1998)zbMATHCrossRefGoogle Scholar
  28. 28.
    Samko, S.G.: On a progress in the theory of Lebesgue spaces with variable exponent: maximal and singular operators. Integral Transf. Spec. Funct. 16(5–6), 461–482 (2005)MathSciNetzbMATHCrossRefGoogle Scholar
  29. 29.
    Samko, S.G.: Differentiation and integration of variable order and the spaces \(L^{p(x)}\). In: Proceeding of International Conference ‘Operator Theory and Complex and Hypercomplex Analysis’, 12–17 December 1994, Mexico City, Mexico. Contemp. Math. 212, 203–219 (1998)Google Scholar
  30. 30.
    Sharapudinov, I.I.: The topology of the space \({\cal{L}}^{p(t)}([0,\,1])\). Mat. Zametki 26(3–4), 613–632 (1979)MathSciNetGoogle Scholar
  31. 31.
    Zhang, P., Wu, J.: Commutators of the fractional maximal function on variable exponent Lebesgue spaces. Czechoslovak Math. J. 64(139), 183–197 (2014). no. 1MathSciNetzbMATHCrossRefGoogle Scholar
  32. 32.
    Zhikov, V.V.: Averaging of functionals of the calculus of variations and elasticity theory. Izv. Math. 29(1), 33–66 (1987)zbMATHCrossRefGoogle Scholar

Copyright information

© Tusi Mathematical Research Group (TMRG) 2019

Authors and Affiliations

  • Canay Aykol
    • 1
    Email author
  • Xayyam A. Badalov
    • 2
  • Javanshir J. Hasanov
    • 3
  1. 1.Department of MathematicsAnkara UniversityTandogan, AnkaraTurkey
  2. 2.Institute of Mathematics and MechanicsBakuAzerbaijan
  3. 3.Azerbaijan State Oil and Industry UniversityBakuAzerbaijan

Personalised recommendations